# SDR SWAA2015100544524

- Difficulty date: September 27, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 42,796 hours, 24,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY EMER EXIT LIGHT ASSEMBLY CRACKED.  R & R LIGHT ASSEMBLY IAW AMM.
